# SDR 2019FA0000024

- Difficulty date: January 24, 2019
- Submitted: January 24, 2019
- Operation: General aviation
- Aircraft: N781JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0045
- Aircraft time: 10,532 hours, 7,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Plate
- Part number: 63616051
- Condition: Cracked
- Location: Fuselage
- Part time: 10,532 hours, 7,223 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON LOWER SEAL PLATE ON FORWARD SIDE OF AFT PRESSURE BULKHEAD.  DURING FASTENER REMOVAL TWO 3 INCH CRACKS WERE NOTED IN THE LOWER FLANGE JUST FORWARD OF THE RADIUS OF THE PART. PART IS IN PROCESS OF BEING REPLACED.  SUSPECT PART BECAME PRELOADED DURING INITIAL INSTALLATION OF FASTENERS AND FAILED OVER TIME.
